On the Robust Stability of Solutions to Periodic Systems of Neutral Type

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Under consideration is some class of linear systems of neutral type with periodic coefficients. We obtain the conditions on perturbations of the coefficients which preserve the exponential stability of the zero solution. Using a special Lyapunov–Krasovskii functional, we establish some estimates that characterize the rate of exponential decay at infinity of the solutions of the perturbed systems.

Original languageEnglish
Pages (from-to)684-693
Number of pages10
JournalJournal of Applied and Industrial Mathematics
Volume12
Issue number4
DOIs
Publication statusPublished - 1 Oct 2018

Keywords

  • exponential stability
  • Lyapunov–Krasovskii functional
  • periodic coefficients
  • systems of neutral type

Fingerprint Dive into the research topics of 'On the Robust Stability of Solutions to Periodic Systems of Neutral Type'. Together they form a unique fingerprint.

Cite this